# SDR DALA1100689855

- Difficulty date: January 3, 2011
- Submitted: January 5, 2011
- Operation: Air carrier
- Aircraft: N764NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47717
- Aircraft time: 77,185 hours, 77,042 cycles
- Engine: Pwa JT8D9
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Bs 1167 L28r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT STA 1167 AT L28R FRAME TO INTERCOSTAL ATTACH FITTING CRACKED. REMOVED CRACKED ATTACH FITTING AND REPLACED IAW SRM 51-30-5.  LOCATED DRILLED AND DEBURRED IAW SRM 51-10-4.
